# SDR SWAA2022032442365

- Difficulty date: November 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A74011
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV. WASTE SERVICE PANEL SUPPORT ANGLE P/N 146A7407-1 CORRORED; STA 847 TO STA 867 AND STRINGER 23L TO 25L / FOUND EXFOLIATED CORROSION OUT OF LIMITS ON SUPPORT ANGLE P/N 146A7401-1; FABRICATED NEW SUPPORT ANGLE PER DRAWING # 146A7401; AND REMOVED CORRORED SUPPORT AND INSTALLED NEW FABRICAATED SUPPORT BETWEEN STA 847 AND STA 867 AND STRINGERS 23 AND25L ; PER REF SRM 51-40-02-0G-0 AND DRAWING #146A7401; TREATED AND PRIMER PER REF. M/M 51-21-41-370-802 AND 51-21-72-370-804.
